A conjecture of Gross and Zagier: case $E(\mathbb{Q})_{\rm{tor}} \cong \mathbb{Z}/2\mathbb{Z}$ or $\mathbb{Z}/4\mathbb{Z}$
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $E$ be an elliptic curve defined over $\mathbb{Q}$ of conductor $N$, $c$ the Manin constant of $E$, and $m$ the product of Tamagawa numbers of $E$ at prime divisors of $N$. Let $K$ be an imaginary quadratic field where all prime divisors of $N$ split in $K$, $P_K$ the Heegner point in $E(K)$, and ${\rm III}(E/K)$ the Shafarevich-Tate group of $E$ over $K$. Let $2u_K$ be the number of roots of unity contained in $K$. Gross and Zagier conjectured that if $P_K$ has infinite order in $E(K)$, then the integer $ c \cdot m \cdot u_K \cdot |{\rm III}(E/K)|^{\frac{1}{2}}$ is divisible by $|E(\mathbb{Q})_{\rm{tor}} |$. In this paper, we prove that this conjecture is true if $E(\mathbb{Q})_{\rm{tor}} \cong \mathbb{Z}/2\mathbb{Z}$ or $\mathbb{Z}/4\mathbb{Z}$ except for two explicit families of curves. Further, we show these exceptions can be removed under Stein--Watkins conjecture.
Abstract
Let $E$ be an elliptic curve defined over $\mathbb{Q}$ of conductor $N$, $c$ the Manin constant of $E$, and $m$ the product of Tamagawa numbers of $E$ at prime divisors of $N$. Let $K$ be an imaginary quadratic field where all prime divisors of $N$ split in $K$, $P_K$ the Heegner point in $E(K)$, and ${\rm III}(E/K)$ the Shafarevich-Tate group of $E$ over $K$. Let $2u_K$ be the number of roots of unity contained in $K$. Gross and Zagier conjectured that if $P_K$ has infinite order in $E(K)$, then the integer $ c \cdot m \cdot u_K \cdot |{\rm III}(E/K)|^{\frac{1}{2}}$ is divisible by $|E(\mathbb{Q})_{\rm{tor}} |$. In this paper, we prove that this conjecture is true if $E(\mathbb{Q})_{\rm{tor}} \cong \mathbb{Z}/2\mathbb{Z}$ or $\mathbb{Z}/4\mathbb{Z}$ except for two explicit families of curves. Further, we show these exceptions can be removed under Stein--Watkins conjecture.
참고문헌 (15)
- D. Byeon, "A conjecture of Gross and Zagier: case E(Q)tor ∼=Z", 3Z, 2019, pp.15(9), 1793~1800
- D. Byeon, "A conjecture of Gross and Zagier: case E(Q)tor ∼=Z", 2Z ⊕ Z, 2Z ⊕ Z, pp.4Z or Z, 2Z ⊕ Z[DOI]
- Z. Cao, "The exponential Diophantine equation AX2 +BY 2 =λkZ and its applications", Taiwanese J. Math, 12(5), pp.1015~1034 (2008)[DOI]
- "Elliptic curve data"[URL]
- T. Goto, "A study on the Selmer groups of elliptic curves with a rational 2-torsion", Doctor, pp.2002
- B. H. Gross, "Heegner points and derivatives of L-series", Invent. Math, 84(2), pp.225~320 (1986)[DOI]
- V. A. Kolyvagin, "The Grothendieck Festschrift Vol. II" (1990), Birkh¨auser
- K. Kramer, "Arithmetic of elliptic curves upon quadratic extension", Trans. Amer. Math. Soc, 264(1), pp.121~135 (1981)[DOI]
- D. Lorenzini, "Torsion and Tamagawa numbers", Ann. Inst. Fourier(Grenoble), 61(5), pp.1995~2037 (2011)[DOI]
- B. Mazur, "Modular curves and the Eisenstein ideal", Publ. Math. I. H. E. S, 47, pp.33~186 (1977)
- P. Mihailescu, "Primary cyclotomic units and a proof of Catalan’s conjecture", J. Reine Angew. Math, 572, pp.167~195 (2004)[DOI]
- W. A. Stein, "Algorithmic number theory (Sydney, 2002)", pp.267~275 (2002), Springer
- W. A. Stein, "Modular parametrizations of Neumann-Setzer elliptic curves", Int. Math. Res. Not, 2004(27), pp.1395~1405 (2004)[DOI]
- G. Stevens, "Stickelberger elements and modular parametrizations of elliptic curves", Invent. Math, 98(1), pp.75~106 (1989)[DOI]
- V. Vatsal, "Multiplicative subgroups of J0(N)and applications to elliptic curves", J. Inst. Math. Jussieu, 4(2), pp.281~316 (2005)[DOI]
